# SDR SWAA053758

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 38,296 hours, 32,902 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Link
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, LT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB FWD SUPPORT LINKS AND HARDWARE PER MM.
